# SDR REXA2022042700743

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: B081600517359
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE SUPPORT BRACKET ON FWD WEB OF PAX DOOR IS CRACKED WITH MATERIAL MISSING ON CORNER. (P/N B0816005-17359) - REMOVED AND REPLACED CABLE SUPPORT BRACKET ON FWD WEB, P/N B0816005-17359, IAW CRJ 900 SRM 51-42-13-001-001-A01.
